Schnelleinstieg Reader

Home|Suche|Sitemap|Webmail

Startseite FSU

Publikationen


Linde, W.: Non-determinism of linear operators and lower entropy estimates . J. Fourier Anal. Appl. 14 (2008), 568-587

Linde, W., Zipfel, P.: Small deviation of subordinated processes over compact sets To appear Probab . Math. Stat. 

Ayache, Antoine ; Linde, Werner . Approximation of Gaussian random fields: general results and optimal
wavelet representation of the Lévy fractional motion
.
J. Theoret. Probab. 21 (2008), no. 1, 69--96.

Lifshits, Mikhail ; Linde, Werner ; Shi, Zhan . Small deviations of Gaussian random fields in L q -spaces .
Electron. J. Probab. 11 (2006), no. 46, 1204--1233 (electronic).

Belinsky, Eduard ; Linde, Werner . Compactness properties of certain integral operators related to
fractional integration
.
Math. Z. 252 (2006), no. 3, 669--686.

Lifshits, Mikhail A. ; Linde, Werner ; Shi, Zhan . Small deviations of Riemann-Liouville processes in $L\sb q$-spaces with respect to fractal measures .
Proc. London Math. Soc. (3) 92 (2006), no. 1, 224--250.

Lifshits, Mikhail A. ; Linde, Werner . Small deviations of weighted fractional processes and average
non-linear approximation
.
Trans. Amer. Math. Soc. 357 (2005), no. 5, 2059--2079.

Linde, Werner ; Shi, Zhan . Evaluating the small deviation probabilities for subordinated Lévy
processes
.
Stochastic Process. Appl. 113 (2004), no. 2, 273--287.

Linde, Werner . Kolmogorov numbers of Riemann-Liouville operators over small sets and
applications to Gaussian processes.

J. Approx. Theory 128 (2004), no. 2, 207--233.

Li, Wenbo V. ; Linde, Werner . Small deviations of stable processes via metric entropy .
J. Theoret. Probab. 17 (2004), no. 1, 261--284.

Kühn, Thomas ; Linde, Werner . Optimal series representation of fractional Brownian sheets .
Bernoulli 8 (2002), no. 5, 669--696.

Belinsky, Eduard ; Linde, Werner . Small ball probabilities of fractional Brownian sheets via fractional
integration operators
.
J. Theoret. Probab. 15 (2002), no. 3, 589--612.

Lifshits, Mikhail A. ; Linde, Werner . Approximation and entropy numbers of Volterra operators with
application to Brownian motion.
Mem. Amer. Math. Soc. 157 (2002), no. 745, viii+87 pp.

Bühler, Bettina ; Li, Wenbo V. ; Linde, Werner . Localization of majorizing measures.
Asymptotic methods in probability and statistics with applications
(St. Petersburg, 1998),
81--100, Stat. Ind. Technol., Birkhäuser Boston, Boston, MA, 2001.

Creutzig, J. ; Linde, W. Entropy numbers of certain summation operators.
Dedicated to Professor Nicholas Vakhania on the occasion of his 70th
birthday.
Georgian Math. J. 8 (2001), no. 2, 245--274.

Li, Wenbo V. ; Linde, Werner . Metric entropy of convex hulls in Hilbert spaces .
Studia Math. 139 (2000), no. 1, 29--45.

Dunker, T. ; Li, W. V. ; Linde, W. Small ball probabilities for integrals of weighted Brownian
motion.
Statist. Probab. Lett. 46 (2000), no. 3, 211--216.

Li, Wenbo V. ; Linde, Werner . Approximation, metric entropy and small ball estimates for Gaussian
measures
.
Ann. Probab. 27 (1999), no. 3, 1556--1578.

Dunker, T. ; Linde, W. ; Kühn, T. ; Lifshits, M. A. Metric entropy of integration operators and small ball probabilities for the Brownian sheet.
J. Approx. Theory 101 (1999), no. 1, 63--77.

Dunker, T. ; Lifshits, M. A. ; Linde, W. Small deviation probabilities of sums of independent random
variables
.
High dimensional probability (Oberwolfach, 1996),
59--74, Progr. Probab., 43, Birkhäuser, Basel, 1998.

Li, Wenbo V. ; Linde, Werner . Existence of small ball constants for fractional Brownian motions.
C. R. Acad. Sci. Paris Sér. I Math. 326 (1998), no. 11, 1329--1334.

Dunker, Thomas ; Kühn, Thomas ; Lifshits, Mikhail ; Linde, Werner . Metric entropy of the integration operator and small ball probabilities for the Brownian sheet.
C. R. Acad. Sci. Paris Sér. I Math. 326 (1998), no. 3, 347--352.

Linde, Werner . Comparison results for the small ball behavior of Gaussian random
variables.
Probability in Banach spaces, 9 (Sandjberg, 1993),
273--292, Progr. Probab., 35, Birkhäuser Boston, Boston, MA, 1994.

Linde, Werner ; Rosi\'nski, Jan . Exact behavior of Gaussian measures of translated balls in Hilbert
spaces.
J. Multivariate Anal. 50 (1994), no. 1, 1--16.

Kuelbs, James ; Li, Wenbo V. ; Linde, Werner . The Gaussian measure of shifted balls.
Probab. Theory Related Fields 98 (1994), no. 2, 143--162.

Li, Wenbo V. ; Linde, Werner . Small ball problems for non-centered Gaussian measures.
Probab. Math. Statist. 14 (1993), no. 2, 231--251 (1994).

Linde, Werner . The number of points where a linear mapping from $l\sp n\sb 2$ into
$l\sp n\sb p$ attains its norm.
Dedicated to the memory of Professor Gottfried Köthe.
Note Mat. 12 (1992), 145--155.

Linde, Werner . Gaussian measures of large balls in $ R \sp n$.
Stable processes and related topics (Ithaca, NY, 1990),
1--25, Progr. Probab., 25, Birkhäuser Boston, Boston, MA, 1991.

Linde, W.: Gaussian measures of large balls in $ R \sp n$. Progress in Probab. 25 (1991), 1-26.

Linde, Werner . Gaussian measure of large balls in $l\sb p$.
Ann. Probab. 19 (1991), no. 3, 1264--1279.

Linde, W. ; Siegel, G. On the convergence of types for Radon probability measures in Banach
spaces.
Probability in Banach spaces 6 (Sandbjerg, 1986),
234--251, Progr. Probab., 20, Birkhäuser Boston, Boston, MA, 1990.

Lewandowski, M. ; Linde, W. Real translates of complex measures.
Probability theory on vector spaces, IV (\L a\'ncut, 1987),
164--177, Lecture Notes in Math., 1391, Springer, Berlin, 1989.

Linde, W. Gaussian measure of translated balls in a Banach space.
Teor. Veroyatnost. i Primenen. 34 (1989), no. 2, 349--359; translation in Theory Probab. Appl. 34 (1989), no. 2, 307--317 (1990)

Linde, Werner . Uniqueness theorems for Gaussian measures in $l\sb q,\;1\leq
q<\infty$.
Math. Z. 197 (1988), no. 3, 319--341.

Linde, Werner . Jenaer Beiträge zur Wahrscheinlichkeitstheorie auf
Banachräumen.
(German) [Jena's contribution to probability theory on Banach spaces] Wiss. Z. Friedrich-Schiller-Univ. Jena Natur. Reihe 36 (1987), no. 1, 61--64.

Linde, Werner . Shifted moments of Gaussian measures in Hilbert spaces.
Note Mat. 6 (1986), no. 2, 273--284.

Linde, Werner . Probability in Banach spaces---stable and infinitely divisible
distributions.
Second edition.
A Wiley-Interscience Publication. John Wiley & Sons, Ltd., Chichester, 1986. 195 pp. ISBN: 0-471-90893-2

Linde, Werner . Uniqueness theorems for measures in $L\sb r$ and $C\sb
0(\Omega)$.
Math. Ann. 274 (1986), no. 4, 617--626.

Linde, Werner . On Rudin's equimeasurability theorem for infinite-dimensional Hilbert
spaces.
Indiana Univ. Math. J. 35 (1986), no. 2, 235--243.

Linde, Werner . The Slepian lemma in the case of $p$-stable measures.
Proceedings of the conference Topology and measure, IV, Part 1
(Trassenheide, 1983),
133--136, Wissensch. Beitr., Ernst-Moritz-Arndt Univ., Greifswald, 1984.

Linde, W. Extensions of the Slepian lemma to $p$-stable measures.
Probability theory on vector spaces, III (Lublin, 1983),
162--169, Lecture Notes in Math., 1080, Springer, Berlin, 1984.

Linde, Werner ; Mathé, Peter . Inequalities between integrals of $p$-stable symmetric measures on
Banach spaces.
Probab. Math. Statist. 3 (1984), no. 2, 205--215.

Linde, Werner . Infinitely divisible and stable measures on Banach spaces.
With German, French and Russian summaries.
Teubner-Texte zur Mathematik [Teubner Texts in Mathematics], 58. BSB B. G. Teubner Verlagsgesellschaft, Leipzig, 1983. 201 pp.

Linde, Werner ; Mathé, Peter . Conditional symmetries of stable measures on $ R \sp{n}$.
Ann. Inst. H. Poincaré Sect. B (N.S.) 19 (1983), no. 1, 57--69.

Jetschke, G. ; Linde, W. ; Manthey, R. On stochastic partial differential equations of parabolic type.
Ergodic theory and related topics (Vitte, 1981),
111--116, Math. Res., 12, Akademie-Verlag, Berlin, 1982.

Linde, W. ; Mandrekar, V. ; Weron, A. Radonifying operators related to $p$-stable measures on Banach
spaces.
Probab. Math. Statist. 2 (1982), no. 2, 157--160 (1983).

Linde, Werner . Operators generating stable measures on Banach spaces.
Z. Wahrsch. Verw. Gebiete 60 (1982), no. 2, 171--184.

Linde, W.: Moments of measures on Banach spaces. Math. Ann. 258 (1982), 272-287 

Linde, Werner . Moments of measures on Banach spaces.
Math. Ann. 258 (1981/82), no. 3, 277--287.

Linde, V. ; Tarieladze, V. I. ; Chobanyan, S. A. A probabilistic characterization of summing operators.
(Russian) Mat. Zametki 30 (1981), no. 1, 133--142, 155.

Linde, W. ; Mandrekar, V. ; Weron, A. $p$-stable measures and $p$-absolutely summing operators.
Probability theory on vector spaces, II (Proc. Second Internat. Conf.,
B\l a\.zejewko, 1979),
pp. 167--178, Lecture Notes in Math., 828, Springer, Berlin, 1980.

Kühn, Thomas ; Linde, Werner . The $r$-nuclearity $(0 Math. Nachr. 95 (1980), 165--175.

Kühn, Thomas ; Linde, Werner . Gaußsche Kovarianzoperatoren in $L\sb{p}(v)$, $1\leq p<\infty
$.
(German) Wiss. Z. Friedrich-Schiller-Univ. Jena Math.-Natur. Reihe 29 (1980), no. 2, 221--227.

Linde, V. ; Tarieladze, V. I. ; \v Cobanjan, S. A. Characterization of certain classes of Banach spaces by properties of
Gaussian measures.
(Russian) Teor. Veroyatnost. i Primenen. 25 (1980), no. 1, 162--167.

Linde, Werner . Mappings of vector measures and the coincidence of $1$-Radonifying and
absolutely summing operators.
An. Univ. Craiova Mat. Fiz.-Chim. 6 (1978), 37--42.

Linde, Werner . Operator ideals and vector measures.
Proceedings of the Conference on Topology and Measure, I (Zinnowitz,
1974), Part 2,
pp. 223--234, Ernst-Moritz-Arndt Univ., Greifswald, 1978.

Linde, Werner . Gaussian measures on Banach spaces.
Proceedings of the International Conference on Operator Algebras,
Ideals, and their Applications in Theoretical Physics (Leipzig, 1977),
pp. 13--22, Teubner, Leipzig, 1978.

Baumbach, Georg ; Linde, Werner . Asymptotic behavior of $p$-absolutely summing norms of identity
operators.
Math. Nachr. 78 (1977), 193--196.

Linde, Werner . Quasi-invariant cylindrical measures.
Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 40 (1977), no. 2, 91--99.

Chevet, Simone ; Chobanjan, Sergej A. ; Linde, Werner ; Tarieladze, Vasha I. Caractérisation de certaines classes d'espaces de Banach par les
mesures gaussiennes.
(French) C. R. Acad. Sci. Paris Sér. A-B 285 (1977), no. 12, A793--A796.

Linde, Werner . Die Radon-Nikod\'ym-Eigenschaft von Banachräumen und der
Zusammenhang zwischen absolut-$1$-summierenden und $1$-radonisierenden
Operatoren.
(German) Rev. Roumaine Math. Pures Appl. 22 (1977), no. 2, 213--217.

Linde, Werner . An operator ideal in connection with the Radon-Nikodym property of
Banach spaces.
Math. Nachr. 71 (1976), 65--73.

Linde, W. The Radon-Nikodym property of Banach spaces-- $1$-radonifying and
absolutely summing operators.
Proceedings of the Seminar on Random Series, Convex Sets and Geometry
of Banach Spaces (Mat. Inst., Aarhus Univ., Aarhus, 1974; dedicated to the
memory of E. Asplund),
pp. 127--133. Various Publications Series, No. 24, Mat. Inst., Aarhus Univ., Aarhus, 1975.

Linde, W., Pietsch, A.: Mappings of Gaussian cylindrical measures in Banach spaces (russ.). Theor. Verfojatnost. i Primenen. 19 (1974) , 445 - 460

Linde, V. ; Pi\v c, A. Mappings of Gaussian measures of cylindrical sets in Banach
spaces.
(Russian) Teor. Verojatnost. i Primenen. 19 (1974), 472--487.

Linde, Werner ; Pietsch, Albrecht . Applications $\gamma $-sommantes dans les espaces de Banach.
(French) C. R. Acad. Sci. Paris Sér. A-B 277 (1973), A247--A248.

Linde, Werner . Radonisierende Abbildungen.
(German) Tagungsbericht zur ersten Tagung der ${\rm WK}$ Analysis (1970).
Beiträge Anal. No. 4 (1972), 99--103.